# SDR 2006UALA01128

- Difficulty date: June 9, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 27,146 hours, 10,326 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Box
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT DUE TO ELECTRICAL ODOR IN CABIN.  FOUND SEAT ELECTRONICS BOX (SEB) AT SEAT 13 DEF BURNED UP ALONG WITH SEAT TO SEAT CABLE 13DEF TO 14 DEF.REPLACED CABLE AND SEB.ALSO FOUND SEB'S BAD AT 15DEF,16DEF,16ABC.  PULLED 3 CB'S ON 2000VU PANEL FOR PES CENTER, RIGHT, & LEFT. COLLARED. PA WORKS FOR SAFETY VIDEO.   IN REF TO LOG 1 FOUND SEB AT SEAT 13DEF BURNED UP. REPLACED SEB AT 13 DEF AND SEAT TO SEAT CABLE 13DEF TO 14DEF ALSO REPLACED WALL DISCONNECT BOX.  OP CHKS OK.
